# SDR IPXA2171682

- Difficulty date: January 31, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN FR 79 AN FR 80 STA Y1137.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FR 79 AND FR 80 STA Y1137 IAW SRM 53-10-16, PARA 4, FIG 201.
